# SDR CALA0001444

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 218 LBL 10 - RBL 10 FLOORBEAM OUT OF LIMITS FWD ENTRY.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2, RECEIVED NEW FLOORBEAM ON T9010, LOCATED AND DRLLED IAW SRM 51-10-4, TREATED AND PRIMED IAW SRM 51-10-3, INSTALLED FLOORBEAM IAW SRM 51-30-5.
